# SDR COMA9660236

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372115
- Condition: Malfunction
- Location: Nr 1
- Part time: 7,589 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALTITUDE ALERT AURAL WARNING ON DURING FLIGHT, WILL NOT TURN OFF.  REPLACED THE NR 1 ADC.
